# SDR NSVA200300022

- Difficulty date: March 21, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- Engine: Pwa PT6A65B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENG START AND TAXI OUT OF GATE CREW NOTICED THE APPEARANCE OF SMOKE IN THE COCKPIT AND IN CABIN.  AIRCRAFT RETURNED TO GATE AND MAINTENANCE DISPATCHED.  MAINTENANCE INSPECTED RT GENERATOR AND FOUND RESIDUAL OIL.  CLEANED OIL AS REQUIRED.  PERFORMED VISUAL INSPECTION OF RT ENG COMPARTMENT AND OIL LINES.  CLEANED ALL RESIDUAL OIL IN RT ENG COMPARTMENT.  CHECKED OIL CONNECTIONS AND FOUND SCAVANGE SCREEN OIL FITTING AT ACCESSORY CASE NEEDED TO BE TIGHTENED.  PERFORMED INSPECTION AND OPERATIONAL CHECK OF CABIN VENT BLOWERS.  NO DEFECTS NOTED.  RAN NR 2 ENG AND ALL SYS CHECK GOOD.  RAN NR 1 AND NR 2 ENG WITH NO DEFECTS.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  NO OTHER REPORTS AS OF THIS DATE.
